Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Against the Aggregate Theory of Number

Peter M. Simons
The Journal of Philosophy
Vol. 79, No. 3 (Mar., 1982), pp. 163-167
DOI: 10.2307/2026072
Stable URL: http://www.jstor.org/stable/2026072
Page Count: 5
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Against the Aggregate Theory of Number
Preview not available

Page Thumbnails

  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167